MathSciNet Relay Station
MathSciNet bibliographic data
MR1700089 (2000j:28005) 28A80 (42B10 60G57)
Bluhm, Christian Fourier asymptotics of statistically self-similar measures. J. Fourier Anal. Appl. 5 (1999), no. 4, 355–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement